# SDR HNAA2024040200246

- Difficulty date: April 1, 2024
- Submitted: April 2, 2024
- Operation: Air carrier
- Aircraft: N658AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145760
- Aircraft time: 45,597 hours, 41,722 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: UNKNOWN
- Condition: Faulted
- Location: H/S Pitch Trim
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PITCH TRIM MAIN INOP IN FLIGHT.  FACT  02APR24  03:58  FWA TROUBLE SHOT PER FIM TASK 27-43-00-810-803-A NO EICAS MESSEGE UPON ARRIVAL R/R HORIZONTAL STAB CONTROL UNIT IAW AMM 27-40-01. OPS CHECK GOOD. NO DEFECTS NOTED. A/C OK FOR SERVICE.
